Integral Boundary Value Problems for Implicit Fractional Differential Equations Involving Hadamard and Caputo-Hadamard fractional Derivatives
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 3, p. 331
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we examine the existence and uniqueness of integral boundary value problem for implicit fractional differential equations (IFDE's) \/ involving Hadamard and Caputo-Hadamard fractional derivative. We prove the existence and uniqueness results by utilizing Banach and Schauder's fixed point theorem. Finally, examples are introduced of our results.
Classification :
34A09 34A08, 26A33, 34A12, 34B10
Keywords: Implicit fractional differential equations, Hadamard fractional operators, boundary condition, fixed point theorem, existence and uniqueness
Keywords: Implicit fractional differential equations, Hadamard fractional operators, boundary condition, fixed point theorem, existence and uniqueness
@article{KJM_2021_45_3_a0,
author = {P. Karthikeyan and R. Arul},
title = {Integral {Boundary} {Value} {Problems} for {Implicit} {Fractional} {Differential} {Equations} {Involving} {Hadamard} and {Caputo-Hadamard} fractional {Derivatives}},
journal = {Kragujevac Journal of Mathematics},
pages = {331 },
year = {2021},
volume = {45},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a0/}
}
TY - JOUR AU - P. Karthikeyan AU - R. Arul TI - Integral Boundary Value Problems for Implicit Fractional Differential Equations Involving Hadamard and Caputo-Hadamard fractional Derivatives JO - Kragujevac Journal of Mathematics PY - 2021 SP - 331 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a0/ LA - en ID - KJM_2021_45_3_a0 ER -
%0 Journal Article %A P. Karthikeyan %A R. Arul %T Integral Boundary Value Problems for Implicit Fractional Differential Equations Involving Hadamard and Caputo-Hadamard fractional Derivatives %J Kragujevac Journal of Mathematics %D 2021 %P 331 %V 45 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a0/ %G en %F KJM_2021_45_3_a0
P. Karthikeyan; R. Arul. Integral Boundary Value Problems for Implicit Fractional Differential Equations Involving Hadamard and Caputo-Hadamard fractional Derivatives. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 3, p. 331 . http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a0/